The Annals of Mathematical Statistics

Maximum Likelihood Estimation of a Unimodal Density Function

Edward J. Wegman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 2 (1970), 457-471.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697085

Digital Object Identifier
doi:10.1214/aoms/1177697085

Mathematical Reviews number (MathSciNet)
MR254995

Zentralblatt MATH identifier
0195.48601

JSTOR
links.jstor.org

Citation

Wegman, Edward J. Maximum Likelihood Estimation of a Unimodal Density Function. Ann. Math. Statist. 41 (1970), no. 2, 457--471. doi:10.1214/aoms/1177697085. https://projecteuclid.org/euclid.aoms/1177697085


Export citation